Hello, my mum has just recently been diagnosed, and has been prescribed Repinex xl 2mg. She’s worried about all the side effects, excessive gambling/spending/sexual frustration/falling asleep suddenly etc… I know it’s only 1 in 10 people experiencing this but just wondered has anyone had any of these. Also after one dose she didn’t feel great, achey, funny feeling in her hands! thanks x
Hi Lindsey, we just wanted to welcome you to the forum community. Before you hear from our lovely and helpful members, we wanted to make you aware of our other tools: namely our website and helpline. We found some older forum discussions around this subject on the website here. Also, please don’t hesitate to reach out to our helpline advisers on 0808 800 0303.
With our warmest welcome,
My neurologist put me on 2mg to start with. It was initially to determine if I had any side effects such as you have mentioned.
It will be very helpful if you can help your mum identify if she is experiencing them as you will probably know what she is like before the meds and more likely to spot any difference in behaviour.
My partner did the same for me and I am grateful for her support.
It does take time to get the correct dosage so please have faith and hopefully the symptoms will reduce. Important thing though is to keep in contact with either the neurologist or the parkinsons nurse to make sure the medication is the right type for your mum. There are many different types and repinex xl is usually the first one they try.
Dhobbs is quite right. My partner is very good at helping me spot things so just keep an informed eye out for things that seem odd. 1 in 10 sounds a lot but that does mean 9 in 10 don’t have those problems. I had sleep events on pramipexole, the parkinson’s nurse was straight onto it and it was resolved before it became an issue. You can ask them anything so do contact them and mine was very happy to talk things through with us. I hope everything settles down soon.